p-local stable splitting of quasitoric manifolds

Sho Hasui, Daisuke Kishimoto, Takashi Sato

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We show a homotopy decomposition of the p-localized suspension ΣM(p) of a quasitoric manifold M by constructing power maps. As an application we investigate the p-localized suspension of the projection π from the moment-angle complex onto M, from which we deduce its triviality for p > dim M/2. We also discuss non triviality of π(p) and Σπ.

Original languageEnglish
Pages (from-to)843-854
Number of pages12
JournalOsaka Journal of Mathematics
Issue number3
Publication statusPublished - Jul 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'p-local stable splitting of quasitoric manifolds'. Together they form a unique fingerprint.

Cite this